| Model Number |
02.12.E0212FR |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
01/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 5 months from the primary, the patient presented with pain due to a dislocation between the cemented femoral component and tibial insert and the cause is unknown.The surgeon revised the femur from gmk-spherika to a gmk-revision and the insert (from 12mm to 17mm).The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 30 january 2026.Gmk-spherika 02.12.E0212fr gmk-sphere tibial insert e-cross - flex 2r - 12mm (k202022) lot: 2427169: (b)(4) items manufactured and released on 24-oct-2024.Expiration date: 09-oct-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.Ka12r gmk spherika femoral component s2+r cemented (k211004) lot: 2400546: (b)(4) items manufactured and released on 27-may-2024.Expiration date: 12-may-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: implant dislocation is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.